MathSciNet Relay Station
MathSciNet bibliographic data
MR2110432 (2005k:11111) 11G05 (14G25 14J27)
Schweizer, Andreas On the $p\sp e$-torsion of elliptic curves and elliptic surfaces in characteristic $p$. Trans. Amer. Math. Soc. 357 (2005), no. 3, 1047–1059.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement